Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 342, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Jun 27, 2007, 2:32 AM CDT for Schleicher County, Sutton County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2007, 2:32 AM CDT (07:32 UTC)
- Expired
- Jun 27, 2007, 3:30 AM CDT
- In force
- 58 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Schleicher County, TX, Sutton County, TX
The radar
The San Angelo radar (KSJT), 75 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 7.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3269 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:32 AM CDT, 1 hour earlier.
Area forecast discussion, Jun 27, 1:32 AM CDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 132 AM CDT WED JUN 27 2007 .UPDATE... HAVE EXTENDED SEVERE THUNDERSTORM WATCH 455 TO INCLUDE NOLAN... FISHER... AND COKE COUNTIES. && .PREV DISCUSSION... /ISSUED 1249 AM CDT WED JUN 27 2007/ AVIATION... CURRENTLY...A LINE OF SEVERE THUNDERSTORMS IS MOVING SOUTH/SOUTHEAST THROUGH WEST TEXAS TOWARD WEST CENTRAL TEXAS. THIS LINE HAS NOT SHOWN MANY SIGNS OF WEAKENING...ALTHOUGH THE STRONGEST PART OF THE LINE MAY SLIP SOUTH OF OUR AREA TO THE WEST OF OUR TERMINALS. THE SITES WITH THE HIGHEST PROBABILITY OF EXPERIENCING SEVERE WEATHER LATER TONIGHT AT THIS POINT ARE KSJT AND KSOA. HAVE INCLUDED TSRA IN TEMPO GROUPS FOR EACH OF THESE TAF SITES...MAY HAVE TO UPDATE KSJT/S TAF TO INCLUDE STRONGER WIND GUSTS IF THE LINE INDEED MAINTAINS STRENGTH AS IT MOVES THROUGH. SCATTERED THUNDERSTORMS ARE ALSO DEVELOPING TO THE NORTH OF KABI THAT WILL LIKELY AFFECT THE KABI SITE TONIGHT...ALTHOUGH THESE APPEAR TO BE MAINLY HEAVY RAIN PRODUCING THUNDERSTORMS AT THE MOMENT. THESE TWO AREAS OF THUNDERSTORMS MAY END UP MERGING INTO ONE MCS AND THEN MOVE SOUTH THROUGH THE ENTIRE WEST CENTRAL TEXAS REGION. WILL UPDATE TAFS AS NEEDED. 20 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 83 69 87 68 / 70 50 30 10 SAN ANGELO 87 69 88 67 / 50 50 30 10 JUNCTION 86 71 88 67 / 50 50 40 20 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR BROWN-CALLAHAN- COKE-COLEMAN-CONCHO-HASKELL-JONES-KIMBLE-MASON-MCCULLOCH-MENARD- RUNNELS-SAN SABA-SCHLEICHER-SHACKELFORD-SUTTON-TAYLOR- THROCKMORTON-TOM GREEN. &&
Hazardous weather outlook, Jun 26, 3:45 PM CDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 345 PM CDT TUE JUN 26 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-271100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 345 PM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR WEST CENTRAL TEXAS THROUGH WEDNESDAY MORNING...MAINLY ALONG AND EAST OF A HASKELL... ABILENE...SAN ANGELO...SONORA LINE. LOCALLY HEAVY RAINFALL IS POSSIBLE. AN ISOLATED THUNDERSTORM COULD ALSO BECOME SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE CHANCE OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE INTO THE WEEKEND. ONE OR TWO STORMS COULD ALSO BECOME SEVERE WITH SMALL HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 11
In the hours before
Special weather statement, Jun 27, 12:35 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1235 AM CDT WED JUN 27 2007 TXZ064-071-076-270745- STERLING-IRION-CROCKETT- INCLUDING THE CITIES OF...STERLING CITY...MERTZON...OZONA 1235 AM CDT WED JUN 27 2007 ...A LINE OF SEVERE THUNDERSTORMS MOVING TOWARD THE AREA... A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM MONAHANS TO ODESSA TO MIDLAND...ON TO THE NORTHEAST ACROSS THE PERMIAN BASIN. A WIND GUST OF 93 MPH WAS REPORTED AT THE MIDLAND INTERNATIONAL AIRPORT AT 1219 AM. ALSO...THERE HAVE BEEN NUMEROUS REPORTS OF WIND GUSTS GREATER THAN 70 MPH WITH THIS LINE OF SEVERE STORMS. THE LINE OF STORMS WAS MOVING SOUTHEAST AT 35 MPH. THE STORMS WILL MOVE INTO IRION...STERLING AND CROCKETT COUNTIES AFTER 1 AM...AND WARNINGS WILL LIKELY HAVE TO ISSUED. PERSONS SHOULD TO BE PREPARED FOR DAMAGING WINDS AND VERY HEAVY RAIN ASSOCIATED WITH THESE THUNDERSTORMS.
Local storm report, Jun 27, 2:19 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
219 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM TSTM WND GST 20 WNW MERTZON 31.37N 101.13W
06/27/2007 E60 MPH IRION TX LAW ENFORCEMENT
60 MPH WINDS REPORTED TO THE SHERIFFS OFFICE ON A RANCH
NEAR THE INTERSECTION OF FM 2469 AND STATE HIGHWAY 163
&&
SNAGLEThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:10 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 50 min |
| Jun 26, 11:05 PM CDT | Flash Flood Warning | SJT | Brown | 4 hr |
| Jun 27, 12:47 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 58 min |
| Jun 27, 12:47 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 58 min |
| Jun 27, 1:10 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 65 min |
| Jun 27, 1:12 AM CDT | Flash Flood Warning | SJT | San Saba | 4 hr |
| Jun 27, 1:23 AM CDT | Flash Flood Warning | SJT | Callahan, Fisher, Jones, Nolan, Shackelford, Taylor | 4 hr |
| Jun 27, 1:39 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 66 min |
| Jun 27, 1:40 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 65 min |
| Jun 27, 2:12 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Concho, Runnels, Tom Green | 63 min |
| Jun 27, 2:41 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 64 min |
| Jun 27, 2:42 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 33 min |
| Jun 27, 2:58 AM CDT | Flash Flood Warning | SJT | McCulloch, Mason | 3 hr |
| Jun 27, 3:45 AM CDT | Flash Flood Warning | SJT | Brown, Coleman | 6 hr |
| Jun 27, 4:43 AM CDT | Flash Flood Warning | SJT | Kimble, Menard | 4 hr |
| Jun 27, 5:23 AM CDT | Flash Flood Warning | SJT | Callahan, Jones, Shackelford, Taylor | 3 hr |
| Jun 27, 5:44 AM CDT | Flash Flood Warning | SJT | Coleman, McCulloch, Mason, San Saba | 4 hr |
| Jun 27, 9:35 AM CDT | Flash Flood Warning | SJT | Mason, San Saba | 6 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.